# SDR UALA2012102306069

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 76,387 hours, 23,419 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Part serial: 405
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXY PRESS READING DROPS TO ZERO DURING OXY TEST THEN GRADUALLY RESTORES TO PRE-TEST READING.  REPLACED BOTTLE REGULATOR PER AMM 35-11-03 AND O2 PRESSURE TRANSDUCER PER AMM.  LEAK CHECKS GOOD AND TEST NORMAL.
